×

zbMATH — the first resource for mathematics

Knoten mit zwei Brücken. (German) Zbl 0071.39002

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bankwitz, C., u.H. G. Schumann: ?ber Viergeflechte. Abh. Math. Sem. Hamburg10, 263-284 (1934). · Zbl 0009.23003 · doi:10.1007/BF02940679
[2] Goeritz, L.: Bemerkungen zur Knotentheorie. Abh. Math. Sem. Hamburg10, 201-210 (1934). · JFM 60.0525.01 · doi:10.1007/BF02940674
[3] Graeub, W.: Die semilinearen Abbildungen. Sitzgsber. Akad. Wiss. Heidelberg, math.-nat. Kl., 4. Abh.1950.
[4] Reidemeister, K.: Knotentheorie. Berlin 1932. · JFM 58.1202.04
[5] Reidemeister, K.: Homotopieringe und Linsenr?ume. Abh. Math. Sem. Hamburg11, 102-109 (1936). · Zbl 0011.32404 · doi:10.1007/BF02940717
[6] Schubert, H.: ?ber eine numerische Knoteninvariante. Math. Z.61, 245-288 (1954). · Zbl 0058.17403 · doi:10.1007/BF01181346
[7] Schubert, H.: Knoten und Vollringe. Acta Math.90, 131-286 (1953). · Zbl 0051.40403 · doi:10.1007/BF02392437
[8] Schubert, H.: Die eindeutige Zerlegbarkeit eines Knotens in Primknoten. Sitzgsber. Akad. Wiss. Heidelberg, math.-nat. Kl., 3. Abh.1949. · Zbl 0031.28602
[9] Seifert, H.: Schlingknoten. Math. Z.52, 62-80 (1949). · Zbl 0033.13701 · doi:10.1007/BF02230685
[10] Torres, G., andR. H. Fox: Dual presentations of the group of a knot. Ann. Math. (2)59, 211-218 (1954). · Zbl 0055.16805 · doi:10.2307/1969687
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.